Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Random medium")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2523

  • Page / 101

Selection :

  • and

Modelling the onset of lifeKELLY, K; JAN, N.Physica. A. 1990, Vol 170, Num 1, pp 52-63, issn 0378-4371Article

Time resolved depolarization of multiple backscattered light from random mediaYOO, K. M; ALFANO, R. R.Physics letters. A. 1989, Vol 142, Num 8-9, pp 531-536, issn 0375-9601, 6 p.Article

Optimal illumination and wave form design for imaging in random mediaBORCEA, Liliana; PAPANICOLAOU, George; TSOGKA, Chrysoula et al.The Journal of the Acoustical Society of America. 2007, Vol 122, Num 6, pp 3507-3518, issn 0001-4966, 12 p.Article

Chaotic wave propagation in a random mediumPIDWERBETSKY, A; LOVELACE, R. V. E.Physics letters. A. 1989, Vol 140, Num 7-8, pp 411-415, issn 0375-9601, 5 p.Article

Anomalous fluctuations in tracer concentration in stratitified media with random velocity fieldsARAUJO, M; HAVLIN, S; STANLEY, H. E et al.Physical review. A. 1991, Vol 44, Num 10, pp 6913-6915, issn 1050-2947Article

Backscattering of light from a random medium: application to the critical regionSCHMELTZER, D; KAVEH, M.Physical review. B, Condensed matter. 1988, Vol 37, Num 15, pp 9057-9060, issn 0163-1829Article

Moment-equation and path-integral techniques for wave propagation in random mediaCODONA, J. L; CREAMER, D. B; FLATTE, S. M et al.Journal of mathematical physics. 1986, Vol 27, Num 1, pp 171-177, issn 0022-2488Article

Splitting methods for time-independent wave propagation in random mediaEVANS, J. W.Journal of mathematical physics. 1985, Vol 26, Num 9, pp 2196-2200, issn 0022-2488Article

Functional integral approach for diffusion in a random mediaBOTELHO, L. C. L; DE PINHO DA SILVA, E.Journal of physics. A, mathematical and general. 1990, Vol 23, Num 10, pp 1829-1832, issn 0305-4470Article

Response cell probabilities for nonlinear random systemsSOONG, T. T; CHUNG, L. L.Journal of applied mechanics. 1985, Vol 52, Num 1, pp 230-232, issn 0021-8936Article

Random media and quasi-classical limit of Schrödinger operatorOZAWA, S.Proceedings of the Japan Academy. Series A Mathematical sciences. 1984, Vol 60, Num 2, pp 43-45, issn 0386-2194Article

Aberrations in materials with random inhomogeneitiesHERNANDEZ, J. A; CLARK, M; SHARPLES, S. D et al.The Journal of the Acoustical Society of America. 2007, Vol 121, Num 3, pp 1396-1405, issn 0001-4966, 10 p.Article

Elastic fracture in random materialsBEALE, P. D; SROLOVITZ, D. J.Physical review. B, Condensed matter. 1988, Vol 37, Num 10, pp 5500-5507, issn 0163-1829, BArticle

Long time tails in stationary random media. I: TheoryERNST, M. H; MACHTA, J; DORFMAN, J. R et al.Journal of statistical physics. 1984, Vol 34, Num 3-4, pp 477-495, issn 0022-4715Article

Théorèmes limites pour les marches aléatoires dans les milieux stochastiques symétriquesGOLOSOV, A. O.Teoriâ verojatnostej i eë primeneniâ. 1984, Vol 29, Num 2, pp 264-278, issn 0040-361XArticle

Fluctuation of spectra in random media IIOZAWA, S.Osaka Journal of Mathematics. 1990, Vol 27, Num 1, pp 17-66, issn 0030-6126, 50 p.Article

Propagation of electromagnetic plane waves in random mediaHILLION, P; QUINNEZ, S.Journal of mathematical physics. 1986, Vol 27, Num 1, pp 370-376, issn 0022-2488Article

Localization of nonlinear waves in randomly inhomogeneous mediaGUREVICH, A. V; LEIKIN, S. L; MINTS, R. G et al.Physics letters. A. 1984, Vol 105, Num 1-2, pp 31-33, issn 0375-9601Article

Effective fractional acoustic wave equations in one-dimensional random multiscale mediaGARNIER, Josselin.The Journal of the Acoustical Society of America. 2010, Vol 127, Num 1, pp 62-72, issn 0001-4966, 11 p.Article

Necessary conditions on realizable two-point correlation functions of random mediaTORQUATO, S.Industrial & engineering chemistry research. 2006, Vol 45, Num 21, pp 6923-6928, issn 0888-5885, 6 p.Article

Dynamical phase transitions in a random environmentWEBMAN, I; BEN-AVRAHAM, D; COHEN, A et al.Philosophical magazine. B. Physics of condensed matter. Statistical mechanics, electronic, optical and magnetic properties. 1998, Vol 77, Num 5, pp 1401-1412, issn 1364-2812Conference Paper

Response of manifolds by quenched impurities to uniform and random perturbationsSHAPIR, Y.Physical review letters. 1991, Vol 66, Num 11, pp 1473-1476, issn 0031-9007Article

Note on a random isotropic granular material with negative Poisson's ratioBATHURST, R. J; ROTHENBURG, L.International journal of engineering science. 1988, Vol 26, Num 4, pp 373-383, issn 0020-7225Article

Stochastic waves: the existing results and new problemsSOBCZYK, K.Probabilistic engineering mechanics. 1986, Vol 1, Num 3, pp 167-176, issn 0266-8920Article

Random media and eigenvalues of the LaplacianOZAWA, S.Communications in mathematical physics. 1984, Vol 94, Num 4, pp 421-437, issn 0010-3616Article

  • Page / 101